Estimates of Logarithmic Coefficients of Univalent Funtions

Stephen M. Zemyan

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we derive some consequences of Milin’s inequality for the logarithmic coefficients of a univalent function by exploiting a reformulation of it.

Original languageEnglish (US)
Pages (from-to)311-318
Number of pages8
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number2
StatePublished - 1993

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Estimates of Logarithmic Coefficients of Univalent Funtions'. Together they form a unique fingerprint.

Cite this